# SDR ASOA201001888

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 27,309 hours, 23,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9L SEAT TRACK SEGMENT FROM 394 TO 409 CORRODED BEYOND LIMITS.  REMOVED CORROSION FROM INNER SURFACE OF PASSENGER LT SEAT TRACK AT STA 409 + 128.  BLEND DIMENSIONS .025" DEPTH X .5" LENGTH X .5" WIDTH. CORROSION REMOVAL OUT OF LIMITS IAW SRM 53-21-49.  R & R SEAT TRACK SEGMENT.  REMOVED 9L SEAT TRACK SEGMENT IAW AMM TASK 53-01-11-000-802.   FABRICATED NEW SEAT TRACK SECTION IAW SRM 51-41-02.  COMPLIED WITH STEPS 1 THROUGH 4 OF THE REO 601R-53-00-396, AND INSTALLED SEAT TRACK IAW AMM 53-01-11-400-802.  MINOR REPAIR.
